MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number 10215
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Insufficient Information (4580)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) healthcare is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We will file a follow-up when additional information is available.Drive became aware of the incident through a legal notice.We are filing this report in an over abundance of caution.End-user sustained injuries from a fall from the rollator.No other specifics are known.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key11874301
Report Number2438477-2021-00018
Device Sequence Number3328816
Product Code ITJ
UDI-Device Identifier00822383100647
UDI-Public822383100647
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2021
Report Date (Section F) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10215
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/05/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA05/24/2021